MAUDE Adverse Event Report: ORIGEN BIOMEDICAL, INC. CS550S CRYOSTORE FREEZINGBAG; CS50S

ORIGEN BIOMEDICAL, INC. CS550S CRYOSTORE FREEZINGBAG; CS50S
Model Number CSS
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is ongoing.Origen has reached out to our supplier for additional information about aluminum components in their facility.
 
Event or Problem Description
A free-floating aluminum partcle was found in the final product for kymriah (length of the particle was 422 micrometers).This resulted in the treatment not being provided to the patient.

Brand Name
CS550S CRYOSTORE FREEZINGBAG
Common Device Name
CS50S
Manufacturer (Section D)
ORIGEN BIOMEDICAL, INC.
7000 burleson rd
building d
austin TX 78744
Manufacturer (Section G)
ORIGEN BIOMEDICAL, INC.
7000 burleson rd
building d
austin TX 78744
Manufacturer Contact
sam saleh
7000 burleson rd
building d
austin 78744
5124747278
MDR Report Key20402001
Report Number1000160256-2024-00007
Device Sequence Number3351768
Product Code KSR
UDI-Device Identifier10816203021349
UDI-Public10816203021349
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
BK030036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSS
Device Catalogue NumberCS50S
Device Lot NumberW23832
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown